# SDR DXTA2019072402664

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 2,672 hours, 1,797 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: U0650555
- Part serial: 334537
- Condition: Blocked
- Location: Pitot\Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1) ENGINE CONTROL FAULT L-R AMBER CAS MESSAGE AFTER TAKEOFF  2)  IAS INDICATION BOTH ON ADC 2 AMBER CAS. // SIGNOFF//  REMOVED AND REPLACED BLOCKED PROBE. PERFORMED PILOT PITOT PRESSURE LEAK CHECK WITH NO FAULTS NOTED. PERFORMED AOC FUNCTIONAL CHECK WITH NO FAULTS NOTED. SEALED PITOT PROBE AND REINSTALLED REMOVED PANNELS TOR PITOT PROBE REMOVAL. ALL WORK COMPLETED IN REF TO AMM 34-10-05 AND 34-10-00. GAINED ACCESS TO AIRCRAFT. DOWNLOADED ARES DATA AND SENT OVER FOR EVALUATION. CONTACTED TECH SUPPORT TO REVIEW DATA, TECH SUPPORT FOUND I 00-130 KT DIFFERENCE ON THE LT SIDE COMPARED TO THE RT AIRSPEED. REMOVED AND REPLACED BLOCKED PROBE. PERFORMED PILOT PRESSURE LEAK CHECK WITH NO FAULTS NOTED. PERFORMEDED ADC FUNCTIONAL CHECK WITH NO FAULTS NOTED. SCALED PILOT PROBE AND REINSTALLED REMOVED PANNELS FOR PILOT PROBE REMOVAL. ALL WORK COMPLETED IN REF TO AMM 34-10-05 AND 34-10-00
